# SDR FDEA201904171104

- Difficulty date: April 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skirt
- Condition: Cracked
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N3002128
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LE SLAT, TRAILING EDGE SKIRT DAMAGED AND CRACKED REPAIRED IAW SRM 57-43-01-2R & SRM 51-70-07 GENERAL. REPAIR TRACKING ON EA F-5750-T0346875 A   WINGS - FLIGHT CONTROL SURFACES - SLAT#6 - CLOSURE PANELS - DAMAGED HOLES - RCS TRACKING.
